# SDR AALA20040285

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - RIGHT HAND AFT GALLEY ENTRY DOOR EMERGENCY LENS COVER AND BASE ASSEMBLY DAMAGED.  REPLACED RIGHT HAND AFT GALLEY EMERGENCY EXIT DOOR LIGHTS ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
